# SDR UALA2009032600893

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,045 hours, 6,866 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101655306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE BEARINGS BROKEN.  TENSION ON TENSION ROD CAUSED STRESS ON BEARINGS, CAUSING BEARINGS TO BREAK.  REPLACED BEARINGS.
